# SDR FDEA201204021230

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,975 hours, 32,509 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: AEA016111
- Condition: Cracked
- Location: Ctr Wing
- Part time: 87,975 hours, 32,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION HAS A DAMAGED RIB. REPAIRED IAW EA 5710-156972.
